# SDR 07FDEA03684

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970372201
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTION PHASE, THE RT INBOARD FLAP TRAILING EDGE WAS DAMAGED  REPAIR PERFORMED IAW SRM 57-53-12 PARA 13 (FIG 209).
